# SDR AALA202212217889

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737-8
- Aircraft serial: 33348
- Aircraft time: 14,476 hours, 6,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR GIRT BAR DIFFICULT TO ARM AND DISARM. ADJUSTED L2 DOOR GIRT BAR. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
